It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gerry and Peggy on September 30, 2000 at 10:20:07:


Peggy has had addisons (schmidts syndrome) since 1972. She is 67 years old and in January of this year, she
was diagnosed with pulmonary fibrosis. She never smoked, nor did she work or live around poultry. She
does not have arthritis. The test came back as Alveolitis Hymanrich syndrome. She was on 90mg of prednisone
and is now on 15mg per day. Prior to this bout, she was regulated and doing very well with hydracortisone.
Now, all of a sudden she has a very high potassium level. She is now on a very strict diet which doesn't seem to help
in reducung the problem. Also----she is lactose tolerant. ( She can't eat any dairy prducts)

NOW------Can anyone tell me, if there is a connection between addisons and the medications used and
the high potassium problem???????

Thank you for reading and your help in advance. Thanks again!!!! Gerry



Follow Ups

All times are GMT -7. The time now is 06:10 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!